Publications

Loredana CASO Publications


2021
Articolo in rivista
Some results on second-order elliptic operators with polynomially growing coefficients in Lp-spaces
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS. Vol. 501. Pag.1-21
ISSN:0022-247X.
Boutiah, S. E.; Caso, L.; Gregorio, F.; Tacelli, C.
Digital Object Identifier (DOI): 10.1016/j.jmaa.2021.125209
Codice identificativo ISI: WOS:000653644000005
Codice identificativo SCOPUS: 2-s2.0-85104050457
Show it in Product Database (IRIS)
2020
Articolo in rivista
Generalized Morrey spaces over unbounded domains
AZERBAIJAN JOURNAL OF MATHEMATICS (PRINT). Vol. 10. Pag.193-208
ISSN:2218-6816.
Caso, Loredana; D'Ambrosio, Roberta; Softova Palagacheva, Lyoubomira
Versione online
Codice identificativo ISI: WOS:000508354400012
Codice identificativo SCOPUS: 2-s2.0-85080997760
Show it in Product Database (IRIS)
2020
Articolo in rivista
Weak field limit and gravitational waves in f(T, B) teleparallel gravity
THE EUROPEAN PHYSICAL JOURNAL. C, PARTICLES AND FIELDS. Vol. 80. Pag.156-1-156-11
ISSN:1434-6044.
Capozziello, Salvatore; Capriolo, Maurizio; Caso, Loredana
Versione online
Digital Object Identifier (DOI): 10.1140/epjc/s10052-020-7737-9
Codice identificativo ISI: WOS:000517203200003
Codice identificativo SCOPUS: 2-s2.0-85079798850
Show it in Product Database (IRIS)
2020
Articolo in rivista
Gravitational waves in higher order teleparallel gravity
CLASSICAL AND QUANTUM GRAVITY. Vol. 37. Pag.235013-1-235013-26
ISSN:0264-9381.
Capozziello, Salvatore; Capriolo, Maurizio; Caso, Loredana
Digital Object Identifier (DOI): 10.1088/1361-6382/abbe71
Codice identificativo ISI: WOS:000588556700001
Codice identificativo SCOPUS: 2-s2.0-85096862379
Show it in Product Database (IRIS)
2019
Articolo in rivista
Weak field limit and gravitational waves in higher-order gravity
INTERNATIONAL JOURNAL OF GEOMETRIC METHODS IN MODERN PHYSICS. Vol. 16. Pag.1950047-1950047-22
ISSN:0219-8878.
Capozziello, Salvatore; Capriolo, Maurizio; Caso, Loredana
Digital Object Identifier (DOI): 10.1142/S0219887819500476
Codice identificativo ISI: WOS:000461545900016
Codice identificativo SCOPUS: 2-s2.0-85061971831
Show it in Product Database (IRIS)
2018
Articolo in rivista
Uniqueness results for higher order elliptic equations in weighted Sobolev spaces
INTERNATIONAL JOURNAL OF DIFFERENTIAL EQUATIONS. Vol. Volume 2018. Pag.1-6
ISSN:1687-9643.
Caso, Loredana; Di Gironimo, Patrizia; Monsurro', Sara; Transirico, Maria
Versione online
Digital Object Identifier (DOI): 10.1155/2018/6259307
Codice identificativo ISI: WOS:000427228300001
Codice identificativo SCOPUS: 2-s2.0-85044220818
Show it in Product Database (IRIS)
2016
Abstract in Atti di convegno
Generalized Morrey type Spaces.
In: 9th European Conference on Elliptic and Parabolic Problems Pag.1-1
9th European Conference on Elliptic and Parabolic Problems
Gaeta 23-27 Maggio 2016
Caso, Loredana; D'Ambrosio, Roberta; Softova Palagacheva, Lyoubomira
Show it in Product Database (IRIS)
2016
Articolo in rivista
Well-posedness in weighted Sobolev spaces for elliptic equations of Cordes type
COLLECTANEA MATHEMATICA. Vol. 67. Pag.539-554
ISSN:0010-0757.
Caso, Loredana; D'Ambrosio, Roberta; Transirico, Maria
Versione online
Digital Object Identifier (DOI): 10.1007/s13348-015-0161-z
Codice identificativo ISI: WOS:000386332500016
Codice identificativo SCOPUS: 2-s2.0-84983070807
Show it in Product Database (IRIS)
2015
Abstract in Atti di convegno
Some weighted estimates for elliptic operators with singular data.
In: Equadiff 2015 Pag.1-1
Equadiff 2015
Lione 6-10 Luglio 2015
Caso, Loredana; D'Ambrosio, Roberta
Show it in Product Database (IRIS)
2015
Abstract in Atti di convegno
Una limitazione di tipo Aleksandrov-Bakelman-Pucci per soluzioni di problemi ellittici in spazi con peso.
In: XX Congresso U.M.I. Pag.1-1
Caso, Loredana; D'Ambrosio, Roberta
Show it in Product Database (IRIS)
2015
Articolo in rivista
Weighted a priori bounds for elliptic operators of Cordes type
JOURNAL OF INEQUALITIES AND APPLICATIONS. Vol. 2015. Pag.1-12
ISSN:1029-242X.
Caso, Loredana; D'Ambrosio, Roberta; Transirico, Maria
Versione online
Digital Object Identifier (DOI): 10.1186/s13660-015-0758-5
Codice identificativo ISI: WOS:000358670200002
Codice identificativo SCOPUS: 2-s2.0-84938348586
Show it in Product Database (IRIS)
2015
Articolo in rivista
Some uniqueness results for singular elliptic problems
INTERNATIONAL JOURNAL OF MATHEMATICS. Vol. 26. Pag.1550026-1550026-12
ISSN:0129-167X.
Caso, Loredana; D'Ambrosio, Roberta
Versione online
Digital Object Identifier (DOI): 10.1142/S0129167X15500263
Codice identificativo ISI: WOS:000352109400005
Codice identificativo SCOPUS: 2-s2.0-84928616524
Show it in Product Database (IRIS)
2015
Articolo in rivista
W^{2,p}-Solvability of the Dirichlet Problem for Elliptic Equations with Singular Data
ABSTRACT AND APPLIED ANALYSIS. Vol. 2015. Pag.---
ISSN:1085-3375.
Caso, Loredana; D'Ambrosio, Roberta; Transirico, Maria
Digital Object Identifier (DOI): 10.1155/2015/635035
Codice identificativo ISI: WOS:000334421000002
Codice identificativo SCOPUS: 2-s2.0-84922308880
Show it in Product Database (IRIS)
2014
Articolo in rivista
Solvability of the Dirichlet problem in W^{2,p} for a class of elliptic equations with singular data
ACTA MATHEMATICA SINICA. Vol. 30. Pag.737-746
ISSN:1439-8516.
Loredana CASO; Roberta D'AMBROSIO; Maria TRANSIRICO
Digital Object Identifier (DOI): 10.1007/s10114-014-3154-z
Codice identificativo ISI: WOS:000334421000002
Codice identificativo SCOPUS: 2-s2.0-84899462065
Show it in Product Database (IRIS)
2014
Articolo in rivista
On the maximum principle for elliptic operators in weighted spaces
BOUNDARY VALUE PROBLEMS. Vol. 2014. Pag.---
ISSN:1687-2770.
Loredana Caso; Roberta D'Ambrosio
Digital Object Identifier (DOI): 10.1186/1687-2770-2014-91
Codice identificativo ISI: WOS:000347385500004
Codice identificativo SCOPUS: 2-s2.0-84901497204
Show it in Product Database (IRIS)
2013
Articolo in rivista
Weighted spaces and weighted norm inequalities on irregular domains
JOURNAL OF APPROXIMATION THEORY. Vol. 167. Pag.42-58
ISSN:0021-9045.
Loredana Caso; Roberta D'Ambrosio
Versione online
Digital Object Identifier (DOI): 10.1016/j.jat.2012.12.002
Codice identificativo ISI: WOS:000314555800002
Codice identificativo SCOPUS: 2-s2.0-84871483419
Show it in Product Database (IRIS)
2013
Poster
Solvability of the Dirichlet problem in W^{2,p} for a class of elliptic equations with singular data.
In: New Trends in Calculus of Variations and Partial Differential Equations Pag.1-1
New Trends in Calculus of Variations and Partial Differential Equations
Napoli 21-23, Novembre 2013
L. Caso; R. D'Ambrosio; M. Transirico
Show it in Product Database (IRIS)
2012
Altro
Solvability of the Dirichlet problem in W^{2,p} for aclass of elliptic equations with singular data.
Loredana Caso; Roberta D'Ambrosio; Maria Transirico
Show it in Product Database (IRIS)
2011
Abstract in Atti di convegno
Risultati di immersione e compattezza in alcuni spazi di funzioni.
In: XIX Congresso dell'Unione Matematica Italiana Pag.1-1
XIX Congresso dell'Unione Matematica Italiana
Bologna 12-17 Settembre, 2011
L. Caso; S. Monsurrò; R. D'Ambrosio
Show it in Product Database (IRIS)
2011
Abstract in Atti di convegno
Some remarks on spaces of Morrey type.
In: New Function Spaces in PDEs and Harmonic Analysis Pag.1-1
New Function Spaces in PDEs and Harmonic Analysis
Napoli 31 maggio - 4 giugno
Loredana Caso; Roberta D'Ambrosio; Sara Monsurrò
Show it in Product Database (IRIS)
2011
Altro
Weighted spaces and weighted norm inequalities on irregular domains.
Loredana Caso; Roberta D'Ambrosio
Show it in Product Database (IRIS)
2010
Articolo in rivista
Properties of weak solutions of an elliptic problem in weighted spaces
INTERNATIONAL JOURNAL OF PURE AND APPLIED MATHEMATICS. Vol. 62. Pag.151-166
ISSN:1311-8080.
L. Caso
Versione online
Codice identificativo SCOPUS: 2-s2.0-78649779938
Show it in Product Database (IRIS)
2010
Articolo in rivista
Some Remarks on Spaces of Morrey Type
ABSTRACT AND APPLIED ANALYSIS. Vol. 2010. Pag.1-22
ISSN:1085-3375.
Loredana Caso; Roberta D'Ambrosio; Sara Monsurrò
Digital Object Identifier (DOI): 10.1155/2010/242079
Codice identificativo ISI: WOS:000285588300001
Codice identificativo SCOPUS: 2-s2.0-78650754201
Show it in Product Database (IRIS)
2010
Articolo in rivista
A priori estimates for elliptic equations in weighted Sobolev spaces
MATHEMATICAL INEQUALITIES & APPLICATIONS. Vol. 13. Pag.655-666
ISSN:1331-4343.
Caso, Loredana; Transirico, Maria
Versione online
Codice identificativo ISI: WOS:000282293200014
Codice identificativo SCOPUS: 2-s2.0-77953546370
Show it in Product Database (IRIS)
2010
Contributo in volume (Capitolo o Saggio)
Bounds for solutions to an elliptic problem in weighted Sobolev spaces.
In I. Capuzzo Dolcetta, M. Transirico Percorsi incrociati (in ricordo di Vittorio Cafagna) Pag.59-71 Soveria Mannelli (CZ) Rubettino.
ISBN:9788849828542
L. Caso
Show it in Product Database (IRIS)
2008
Articolo in rivista
Interpolation inequalities in weighted Sobolev spaces
JOURNAL OF MATHEMATICAL INEQUALITIES. Vol. 2. Pag.309-322
ISSN:1846-579X.
S. Boccia; L. Caso
Versione online
Show it in Product Database (IRIS)
2007
Articolo in rivista
The Dirichlet problem for elliptic equations in weighted Sobolev spaces
JOURNAL OF ANALYSIS AND APPLICATIONS. Vol. 5. Pag.167-183
ISSN:0972-5954.
Caso, Loredana; Transirico, Maria
Show it in Product Database (IRIS)
2007
Articolo in rivista
An existence result for elliptic equations with VMO-coefficients
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS. Vol. 325. Pag.1095-1102
ISSN:0022-247X.
CASO L.; CAVALIERE P.; TRANSIRICO M.
Versione online
Digital Object Identifier (DOI): 10.1016/j.jmaa.2006.02.048
Codice identificativo ISI: WOS:000242730600023
Codice identificativo SCOPUS: 2-s2.0-33750343172
Show it in Product Database (IRIS)
2006
Articolo in rivista
Bounds for elliptic operators in weighted spaces
JOURNAL OF INEQUALITIES AND APPLICATIONS. Vol. 2006. Pag.---
ISSN:1025-5834.
L. Caso
Versione online
Digital Object Identifier (DOI): 10.1155/JIA/2006/76215
Codice identificativo ISI: WOS:000240196300001
Codice identificativo SCOPUS: 2-s2.0-33746920378
Show it in Product Database (IRIS)
2006
Articolo in rivista
Regularity results for singular elliptic problems
JOURNAL OF FUNCTION SPACES AND APPLICATIONS. Vol. 4. Pag.243-259
ISSN:0972-6802.
Caso, Loredana
Versione online
Digital Object Identifier (DOI): 10.1155/2006/797560
Show it in Product Database (IRIS)
2006
Articolo in rivista
Uniqueness results for elliptic problems with singular data
BOUNDARY VALUE PROBLEMS. Vol. 2006. Pag.---
ISSN:1687-2762.
Caso, Loredana
Versione online
Digital Object Identifier (DOI): 10.1155/BVP/2006/98923
Codice identificativo ISI: WOS:000242561800001
Codice identificativo SCOPUS: 2-s2.0-84928631295
Show it in Product Database (IRIS)
2004
Articolo in rivista
On the maximum principle for elliptic operators
MATHEMATICAL INEQUALITIES & APPLICATIONS. Vol. 7. Pag.405-418
ISSN:1331-4343.
Caso, Loredana; Cavaliere, Paola; Transirico, Maria
Versione online
Codice identificativo ISI: WOS:000223376500008
Codice identificativo SCOPUS: 2-s2.0-3843133915
Show it in Product Database (IRIS)
2004
Articolo in rivista
Uniqueness results for elliptic equations with VMO-coefficients
INTERNATIONAL JOURNAL OF PURE AND APPLIED MATHEMATICS. Vol. 13. Pag.499-512
ISSN:1311-8080.
L. Caso; P. Cavaliere; M. Transirico
Versione online
Show it in Product Database (IRIS)
2002
Articolo in rivista
A priori bounds for elliptic equations
RICERCHE DI MATEMATICA. Vol. 51. Pag.381-396
ISSN:0035-5038.
L. Caso; P. Cavaliere; M. Transirico
Show it in Product Database (IRIS)
2002
Articolo in rivista
Existence results for elliptic equations
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS. Vol. 274. Pag.554-563
ISSN:0022-247X.
L. Caso; P. Cavaliere; M. Transirico
Versione online
Digital Object Identifier (DOI): 10.1016/S0022-247X(02)00287-1
Codice identificativo ISI: WOS:000179442700006
Codice identificativo SCOPUS: 2-s2.0-0037110121
Show it in Product Database (IRIS)
2002
Articolo in rivista
Solvability of the Dirichlet problem in $W^{2,p}$ for elliptic equations with discontinuous coefficients in unbounded domains
LE MATEMATICHE. Vol. 57. Pag.287-302
ISSN:0373-3505.
L. Caso; P. Cavaliere; M. Transirico
Versione online
Show it in Product Database (IRIS)
2001
Articolo in rivista
An extension of a theorem by C. Miranda in weighted spaces
MATHEMATICAL INEQUALITIES & APPLICATIONS. Vol. 4. Pag.559-571
ISSN:1331-4343.
CANALE A.; CASO L.; TRANSIRICO M.
Versione online
Codice identificativo ISI: WOS:000171979900008
Codice identificativo SCOPUS: 2-s2.0-0035643495
Show it in Product Database (IRIS)
2001
Articolo in rivista
Bounds for weak solutions of elliptic equations in weighted spaces
RICERCHE DI MATEMATICA. Vol. 50. Pag.19-34
ISSN:0035-5038.
CANALE A; CASO L.; TRANSIRICO M.
Show it in Product Database (IRIS)
2000
Articolo in rivista
Second order elliptic equations with discontinuous coefficients in irregular domains
RENDICONTI DELL'ACCADEMIA NAZIONALE DELLE SCIENZE DETTA DEI XL. PARTE I. MEMORIE DI MATEMATICA E APPLICAZIONI. Vol. 24. Pag.63-79
ISSN:1128-8582.
CANALE A.; CASO L.; TRANSIRICO M.
Show it in Product Database (IRIS)
1997
Articolo in rivista
The Dirichlet problem for second order elliptic equations with singular data
ACTA MATHEMATICA HUNGARICA. Vol. 76. Pag.1-16
ISSN:0236-5294.
L. Caso; M. Transirico
Versione online
Codice identificativo ISI: WOS:000077036800001
Codice identificativo SCOPUS: 2-s2.0-0031285439
Show it in Product Database (IRIS)
1996
Articolo in rivista
Some remarks on a class of weight functions
COMMENTATIONES MATHEMATICAE UNIVERSITATIS CAROLINAE. Vol. 3. Pag.469-477
ISSN:0010-2628.
L. Caso; M. Transirico
Versione online
Codice identificativo SCOPUS: 2-s2.0-0010716286
Show it in Product Database (IRIS)
1993
Articolo in rivista
Variational second order elliptic equations with singular coefficients
RENDICONTI DELL'ACCADEMIA NAZIONALE DELLE SCIENZE DETTA DEI XL. PARTE I: MEMORIE DI MATEMATICA. Vol. 17. Pag.113-128
ISSN:0392-4106.
A.Canale; L.Caso; P.Di Gironimo
Show it in Product Database (IRIS)
1992
Articolo in rivista
Weighted norm inequalities on irregular domains
RENDICONTI DELL'ACCADEMIA NAZIONALE DELLE SCIENZE DETTA DEI XL. PARTE I: MEMORIE DI MATEMATICA. Vol. 16. Pag.193-209
ISSN:0392-4106.
A. Canale; L. Caso; P. Di Gironimo
Show it in Product Database (IRIS)